# SDR AALA201705159030

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 50,294 hours, 29,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bustle
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. 2R SLIDE BUSTLE LOOSE. SECURED AS REQUIRED.
